Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Can heavy medication cause skin darkening?

After i was treated for dengue i have noticed that my skin has become darker? is it true ? i have noticed that after i was treated for dengue , my sink has got darker, my fairness skin cream has stopped showing results as before. Is it possible ?
Asked On : Thu, 14 Apr 2011
Answers:  3 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome.there is no relation between dengue and darkness of skin.I feel skin does not gets dark but only appears so.It is just a matter of perception.Good luck.
Answered: Sun, 2 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.It is not the drugs that are responsible,the nutritional deficiency that is leading to changes in skin color.Take plenty of fruits and vegetables.You should be fine.You can take multivitamin tablets also.bye.
Answered: Tue, 10 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
after major disease like dengue,malaria ,typhoid.,body has lots of stress.
both from disease and drugs.
so after this change in skin color is common.
-avoid direct sun exposure
-apply good sunscreen lotion twice a day.
-better to consult dermatologist.
-drink more water
-avoid using skin lighting cream
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor